Currently browsing: Items authored or edited by Grahame Erskine https://orcid.org/0000-0001-7067-6004

10 items in this list.
Generated on Fri Aug 7 18:28:03 2020 BST.

Jump to:

2020 | 2019 | 2018 | 2017 | 2016 | 2015

2020To Top

2019To Top

Erskine, Grahame; Hriňáková, Katarína and Širáň, Jozef (2019). Orientably-regular maps on twisted linear fractional groups. In: Jones, Gareth A; Ponomarenko, Ilya and Širáň, Jozef eds. Isomorphisms, Symmetry and Computations in Algebraic Graph Theory. PROMS. Springer, (In Press).

2018To Top

Anabanti, Chimere S.; Erskine, Grahame and Hart, Sarah B. (2018). Groups whose locally maximal product-free sets are complete. Australasian Journal of Combinatorics, 71(3) pp. 544–563.

2017To Top

Erskine, Grahame (2017). Mixed Moore Cayley Graphs. Journal of Interconnection Networks, 17(03n04), article no. 1741010.

2016To Top

Buset, Dominique; El Amiri, Mourad; Erskine, Grahame; Miller, Mirka and Pérez-Rosés, Hebert (2016). A revised Moore bound for mixed graphs. Discrete Mathematics, 339(8) pp. 2066–2069.

2015To Top

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0